GROUND CONTROL TO MAJOR BOB!!! 6th TIME!
Feb 20, 2005
Please Dr. BOB answer my question. I have read every archive and Dr. Reznik no longer answers 'oral' questions!! To recap my story: 8 months ago I had an oral (unprotected) BJ for a couple of seconds from a sex worker/ I tested with ELISAs and lastly an Oraquick at 3,4,6 and 8 months (32 weeks)and all negative. But during this time of stress and hysteria, I developed thrush at 3/4 month mark. I was on a steroid inhaler and stopped taking it and my thrush did get better. Now after my 32 week neg test my thrush came back and it looks similar to OHL on the left side of my tongue with spots of thrush on the sides of my inner cheeks and edge of my lips which I can scratch off. On top of this I just found out my wife is pregnant! We've been having unprotected oral and 'everything' else sex since my 4 month test. 2 weeks ago her HIV test for her OB appt came back neg. I had inquired to the CDC about those cases that seroconverted past 6 months and they told me that there were a couple back in the 1990's. Have you heard of any stories like this in the past couple of years?? I am also overweight, got a fatty liver and my blood glucose level was high 2 months ago on my checkup...I might be slowly developing type 2 diabetes..and stress is not helping! So please Doc. please tell me I can enjoy my good news, put my mistake behind and REALLY WOO HOO!?!? PLEASE??? GROUND CONTROL TO MAJOR BOB!!!!
Response from Dr. Frascino
Have I heard stories of late seroconverters in the past couple of years? No.
Regarding your case:
2. Four negative ELISA/OraQuick tests out to eight months are definitive and conclusive. You are HIV negative.
3. What "looks similar to OHL" may not actually be OHL. In fact, in this case I strongly doubt it is. Your doctor can check this out for you. Even if it is OHL, HIV is not the cause.
4. Yes, steroid inhalers can cause thrush, especially if not used properly. You should also rinse your mouth with water after using the inhaler.
5. If you are overweight and have a fatty liver, you need fewer Big Macs, not more HIV tests. I'd suggest Weight Watchers.
6. For stress, get some counseling.
7. Yes, you should "Really WOO-HOO."
Major Bob, over and "out."
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Should I Get Tested After Blowjob From A Prostitute?
- Ear Infection After Sex With Stripper Worried I Have HIV
- Itchy Rash After Giving Oral Sex Does It Mean I Have HIV
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Painful Red Spots After Licking Vagina Worried I Have HIV
- Rash After Sex With Sex Worker Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.